MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? X4 CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D

BOSTON SCIENTIFIC CORPORATION RESONATE? X4 CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Model Number G447
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited noise on the shock and right atrial channels that was not oversensed.Technical services (ts) recommended continuous monitoring.Subsequently, this crt-d was explanted and replaced with a new device.No additional adverse patient effects were reported.

Brand Name
RESONATE? X4 CRT-D
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50755823
Report Number2124215-2026-48920
Device Sequence Number9203270
Product Code NIK
UDI-Device Identifier00802526589539
UDI-Public(01)00802526589539(17)241023
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/23/2024
Device Model NumberG447
Device Catalogue NumberG447
Device Lot Number293890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale